Alert archive / Georgia / Frost Advisories in 2011
Frost Advisory 2, NWS Charleston, SC
NWS Charleston, SC issued this frost advisory at Nov 11, 2011, 3:26 AM EST. It took effect at Nov 12, 2011, 12:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2011, 3:26 AM EST (08:26 UTC)
- In effect from
- Nov 12, 2011, 12:00 AM EST
- Expired
- Nov 12, 2011, 8:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
411 WWUS72 KCHS 110826 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 326 AM EST FRI NOV 11 2011 SCZ045-111700- /O.UPG.KCHS.FZ.A.0001.111112T0700Z-111112T1300Z/ /O.NEW.KCHS.FZ.W.0001.111112T0700Z-111112T1300Z/ /O.CON.KCHS.LW.Y.0035.000000T0000Z-111111T1600Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 326 AM EST FRI NOV 11 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING FOR LAKE MOULTRIE... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS MORNING. WINDS WILL DIMINISH THIS AFTERNOON. * WAVES: 1 TO 2 FEET. * TIMING: FOR THE LAKE WIND ADVISORY...UNTIL 8 TO 11 AM THIS MORNING. FOR THE FREEZE WARNING...2 AM TO 8 AM SATURDAY. COLDEST TEMPERATURES WILL OCCUR 4 AM TO 7 AM SATURDAY. * TEMPERATURES: 29 TO 32 DEGREES. * IMPACTS: FOR THE LAKE WIND ADVISORY...THE COMBINATION OF GUSTY WINDS AND CHOPPY WAVES WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON LAKE MOULTRIE THIS MORNING. FOR THE FREEZE WARNING...CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION WILL BE DAMAGED OR KILLED BY FREEZING TEMPERATURES AND WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE TEMPERATURES AND WIDESPREAD FROST WILL KILL SENSITIVE VEGETATION. MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH THIS MORNING. STRONG WINDS AND CHOPPY WAVES COULD CAPSIZE SMALL BOATS. && $$ GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047- 111700- /O.UPG.KCHS.FZ.A.0001.111112T0700Z-111112T1300Z/ /O.NEW.KCHS.FZ.W.0001.111112T0700Z-111112T1300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... SAVANNAH...LUDOWICI...HINESVILLE...TOWNSEND...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...RIDGELAND 326 AM EST FRI NOV 11 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * HAZARDS: FREEZING TEMPERATURES AND WIDESPREAD FROST. * TEMPERATURES: 29 TO 32 DEGREES. * TIMING: 2 AM TO 8 AM SATURDAY. COLDEST TEMPERATURES 4 AM TO 7 AM SATURDAY. * IMPACTS: CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION WILL BE DAMAGED OR KILLED BY FREEZING TEMPERATURES AND WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE TEMPERATURES AND WIDESPREAD FROST WILL KILL SENSITIVE VEGETATION. && $$ GAZ117-119-139-141-SCZ048>052-111700- /O.NEW.KCHS.FR.Y.0002.111112T0700Z-111112T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN...BEAUFORT...HILTON HEAD... EDISTO BEACH...CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 326 AM EST FRI NOV 11 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST SATURDAY. * LOCATIONS: AWAY FROM THE IMMEDIATE COAST. * HAZARDS: SCATTERED TO WIDESPREAD FROST. * TEMPERATURES: 33 TO 38 DEGREES. TEMPERATURES COULD BRIEFLY REACH 32 DEGREES IN ISOLATED LOCATIONS. * TIMING: 2 AM TO 8 AM SATURDAY. COLDEST TEMPERATURES 4 AM TO 7 AM SATURDAY. * IMPACTS: FROST COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$
6 follow-up statements
234 WWUS72 KCHS 111222 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 722 AM EST FRI NOV 11 2011 SCZ045-112030- /O.CAN.KCHS.LW.Y.0035.000000T0000Z-111111T1600Z/ /O.CON.KCHS.FZ.W.0001.111112T0700Z-111112T1300Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 722 AM EST FRI NOV 11 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EST SATURDAY... ...LAKE WIND ADVISORY IS CANCELLED FOR LAKE MOULTRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE LAKE WIND ADVISORY. * HAZARDS: FREEZING TEMPERATURES AND WIDESPREAD FROST. * TEMPERATURES: 29 TO 32 DEGREES. * TIMING: 2 AM TO 8 AM SATURDAY. COLDEST TEMPERATURES WILL OCCUR 4 AM TO 7 AM SATURDAY. * IMPACTS: CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION WILL BE DAMAGED OR KILLED BY FREEZING TEMPERATURES AND WIDESPREAD FROST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE TEMPERATURES AND WIDESPREAD FROST WILL KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047- 112030- /O.CON.KCHS.FZ.W.0001.111112T0700Z-111112T1300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... SAVANNAH...LUDOWICI...HINESVILLE...TOWNSEND...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...RIDGELAND 722 AM EST FRI NOV 11 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EST SATURDAY... * HAZARDS: FREEZING TEMPERATURES AND WIDESPREAD FROST. * TEMPERATURES: 29 TO 32 DEGREES. * TIMING: 2 AM TO 8 AM SATURDAY. COLDEST TEMPERATURES 4 AM TO 7 AM SATURDAY. * IMPACTS: CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION WILL BE DAMAGED OR KILLED BY FREEZING TEMPERATURES AND WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE TEMPERATURES AND WIDESPREAD FROST WILL KILL SENSITIVE VEGETATION. && $$ GAZ117-119-139-141-SCZ048>052-112030- /O.CON.KCHS.FR.Y.0002.111112T0700Z-111112T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN...BEAUFORT...HILTON HEAD... EDISTO BEACH...CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 722 AM EST FRI NOV 11 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST SATURDAY... * LOCATIONS: AWAY FROM THE IMMEDIATE COAST. * HAZARDS: SCATTERED TO WIDESPREAD FROST. * TEMPERATURES: 33 TO 38 DEGREES. TEMPERATURES COULD BRIEFLY REACH 32 DEGREES IN ISOLATED LOCATIONS. * TIMING: 2 AM TO 8 AM SATURDAY. COLDEST TEMPERATURES 4 AM TO 7 AM SATURDAY. * IMPACTS: FROST COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$
408 WWUS72 KCHS 111614 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1114 AM EST FRI NOV 11 2011 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047- 120015- /O.CON.KCHS.FZ.W.0001.111112T0700Z-111112T1300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... SAVANNAH...LUDOWICI...HINESVILLE...TOWNSEND...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND 1114 AM EST FRI NOV 11 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EST SATURDAY... * HAZARDS: FREEZING TEMPERATURES AND WIDESPREAD FROST. * TEMPERATURES: 29 TO 32 DEGREES. * TIMING: 2 AM TO 8 AM SATURDAY. COLDEST TEMPERATURES 4 AM TO 7 AM SATURDAY. * IMPACTS: CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION WILL BE DAMAGED OR KILLED BY FREEZING TEMPERATURES AND WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE TEMPERATURES AND WIDESPREAD FROST WILL KILL SENSITIVE VEGETATION. && $$ GAZ117-119-139-141-SCZ048>052-120015- /O.CON.KCHS.FR.Y.0002.111112T0700Z-111112T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN...BEAUFORT...HILTON HEAD... EDISTO BEACH...CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 1114 AM EST FRI NOV 11 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST SATURDAY... * LOCATIONS: AWAY FROM THE IMMEDIATE COAST. * HAZARDS: SCATTERED TO WIDESPREAD FROST. * TEMPERATURES: 33 TO 38 DEGREES. TEMPERATURES COULD BRIEFLY REACH 32 DEGREES IN ISOLATED LOCATIONS. * TIMING: 2 AM TO 8 AM SATURDAY. COLDEST TEMPERATURES 4 AM TO 7 AM SATURDAY. * IMPACTS: FROST COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$
995 WWUS72 KCHS 112040 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 340 PM EST FRI NOV 11 2011 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047- 120445- /O.CON.KCHS.FZ.W.0001.111112T0700Z-111112T1300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... SAVANNAH...LUDOWICI...HINESVILLE...TOWNSEND...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND 340 PM EST FRI NOV 11 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EST SATURDAY... * HAZARDS: FREEZING TEMPERATURES AND WIDESPREAD FROST. * TEMPERATURES: 29 TO 32 DEGREES. * TIMING: 2 AM TO 8 AM SATURDAY. COLDEST TEMPERATURES 4 AM TO 7 AM SATURDAY. * IMPACTS: CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION WILL BE DAMAGED OR KILLED BY FREEZING TEMPERATURES AND WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE TEMPERATURES AND WIDESPREAD FROST WILL KILL SENSITIVE VEGETATION. && $$ GAZ117-119-139-141-SCZ048>052-120445- /O.CON.KCHS.FR.Y.0002.111112T0700Z-111112T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN...BEAUFORT...HILTON HEAD... EDISTO BEACH...CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 340 PM EST FRI NOV 11 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST SATURDAY... * LOCATIONS: AWAY FROM THE IMMEDIATE COAST. * HAZARDS: SCATTERED TO WIDESPREAD FROST. * TEMPERATURES: 33 TO 38 DEGREES. TEMPERATURES COULD BRIEFLY REACH 32 DEGREES IN ISOLATED LOCATIONS. * TIMING: 2 AM TO 8 AM SATURDAY. COLDEST TEMPERATURES 4 AM TO 7 AM SATURDAY. * IMPACTS: FROST COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$
398 WWUS72 KCHS 120341 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1041 PM EST FRI NOV 11 2011 SCZ052-121100- /O.UPG.KCHS.FR.Y.0002.111112T0700Z-111112T1300Z/ /O.EXB.KCHS.FZ.W.0001.111112T0500Z-111112T1300Z/ TIDAL BERKELEY- INCLUDING THE CITIES OF...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 1041 PM EST FRI NOV 11 2011 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 8 AM EST SATURDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * HAZARDS: FREEZING TEMPERATURES AND WIDESPREAD FROST. * TEMPERATURES: 29 TO 32 DEGREES. * TIMING: 12 AM TO 8 AM SATURDAY. COLDEST TEMPERATURES 4 AM TO 7 AM SATURDAY. * IMPACTS: CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION WILL BE DAMAGED OR KILLED BY FREEZING TEMPERATURES AND WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047- 121100- /O.EXT.KCHS.FZ.W.0001.111112T0500Z-111112T1300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... SAVANNAH...LUDOWICI...HINESVILLE...TOWNSEND...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND 1041 PM EST FRI NOV 11 2011 ...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM EST SATURDAY... * HAZARDS: FREEZING TEMPERATURES AND WIDESPREAD FROST. * TEMPERATURES: 27 TO 32 DEGREES. * TIMING: 12 AM TO 8 AM SATURDAY. COLDEST TEMPERATURES 4 AM TO 7 AM SATURDAY. * IMPACTS: CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION WILL BE DAMAGED OR KILLED BY FREEZING TEMPERATURES AND WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE TEMPERATURES AND WIDESPREAD FROST WILL KILL SENSITIVE VEGETATION. && $$ GAZ117-119-139-141-SCZ048>051-121100- /O.EXT.KCHS.FR.Y.0002.111112T0500Z-111112T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN...BEAUFORT...HILTON HEAD... EDISTO BEACH...CHARLESTON...JASPER 1041 PM EST FRI NOV 11 2011 ...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM EST SATURDAY... * LOCATIONS: AWAY FROM THE IMMEDIATE COAST. * HAZARDS: SCATTERED TO WIDESPREAD FROST. * TEMPERATURES: 33 TO 38 DEGREES. TEMPERATURES COULD BRIEFLY REACH 32 DEGREES IN LOWER LYING AND MORE RURAL LOCATIONS...PRIMARILY WEST OF HIGHWAY 17. * TIMING: 12 AM TO 8 AM SATURDAY. COLDEST TEMPERATURES 4 AM TO 7 AM SATURDAY. * IMPACTS: FROST COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$
129 WWUS72 KCHS 120825 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 325 AM EST SAT NOV 12 2011 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 121300- /O.CON.KCHS.FZ.W.0001.000000T0000Z-111112T1300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... SAVANNAH...LUDOWICI...HINESVILLE...TOWNSEND...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 325 AM EST SAT NOV 12 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * HAZARDS: FREEZING TEMPERATURES AND WIDESPREAD FROST. * TEMPERATURES: 27 TO 32 DEGREES. * TIMING: UNTIL 8 AM. * IMPACTS: CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION WILL BE DAMAGED OR KILLED BY FREEZING TEMPERATURES AND WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE TEMPERATURES AND WIDESPREAD FROST WILL KILL SENSITIVE VEGETATION. && $$ GAZ117-119-139-141-SCZ048>051-121300- /O.CON.KCHS.FR.Y.0002.000000T0000Z-111112T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN...BEAUFORT...HILTON HEAD... EDISTO BEACH...CHARLESTON...JASPER 325 AM EST SAT NOV 12 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * LOCATIONS: AWAY FROM THE IMMEDIATE COAST. * HAZARDS: SCATTERED TO WIDESPREAD FROST. * TEMPERATURES: 33 TO 38 DEGREES. TEMPERATURES WILL BRIEFLY REACH 32 DEGREES IN A FEW RURAL LOCATIONS...PRIMARILY WEST OF HIGHWAY 17. * TIMING: UNTIL 8 AM. * IMPACTS: FROST COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE...UNPROTECTED VEGETATION. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$
403 WWUS72 KCHS 121255 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 755 AM EST SAT NOV 12 2011 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 121400- /O.EXP.KCHS.FZ.W.0001.000000T0000Z-111112T1300Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... SAVANNAH...LUDOWICI...HINESVILLE...TOWNSEND...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 755 AM EST SAT NOV 12 2011 ...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING... $$ GAZ117-119-139-141-SCZ048>051-121400- /O.EXP.KCHS.FR.Y.0002.000000T0000Z-111112T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN...BEAUFORT...HILTON HEAD... EDISTO BEACH...CHARLESTON...JASPER 755 AM EST SAT NOV 12 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Nov 11, 1:24 AM EST, 2 hours 2 minutes earlier.
Area forecast discussion, Nov 11, 1:24 AM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
124 AM EST FRI NOV 11 2011
.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE AREA TODAY AND WILL PREVAIL
THROUGH EARLY NEXT WEEK. ANOTHER COLD FRONT WILL PUSH THROUGH THE
REGION BY LATE NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
IN THE WAKE OF COLD FROPA...COLD ADVECTION WILL PUSH TEMPERATURES
INTO THE 40S AT MANY LOCATIONS BY DAYBREAK. WHILE NW WINDS WILL
PERSIST IN MANY AREAS...LOCALIZED DECOUPLING HAS ALLOWED
TEMPERATURES TO FALL INTO THE 30S WELL INLAND. THUS...PATCHY FROST
COULD DEVELOP THERE.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
HIGH PRESSURE WILL REMAIN THE DOMINATE WEATHER FEATURE THROUGH THIS
PERIOD RESULTING IN DRY AND UNSEASONABLE COOL TEMPERATURES...AT
LEAST THROUGH SATURDAY NIGHT. ON FRIDAY...HIGH TEMPERATURES WILL
RANGE BETWEEN THE UPPER 50S ACROSS THE CHARLESTON TRI COUNTY AREA
TO AROUND 60 ACROSS SOUTHEAST GEORGIA. THIS MUCH DRIER AIR MASS
RESULT IN DEWPOINTS IN LOWER 20S FRIDAY AFTERNOON...THUS RESULTING
IN RH VALUES IN THE MID TO LOWER 20S. CLEAR SKIES WILL CONTINUE
OVERNIGHT WITH EXCELLENT RADIATIONAL COOLING CONDITIONS ALLOWING
OVERNIGHT LOWS TO DIP JUST BELOW FREEZING FOR MAINLY AREAS AWAY
FROM THE COAST. THUS...HAVE ISSUED A FREEZE WATCH FOR INLAND AREAS
EARLY FRIDAY MORNING.
HIGH TEMPERATURES ON SATURDAY WILL SLOWLY CREEP CLOSER TOWARD NORMAL
WITH MID TO UPPER 60S EXPECTED FOR MOST AREAS. OTHER THAN A FEW TO
SCATTERED HIGH CLOUDS...SKIES WILL REMAIN MAINLY CLEAR THROUGH
MUCH OF THE DAY. SATURDAY NIGHT APPEARS MUCH WARMER THAN FRIDAY
NIGHT WITH LOWS ONLY DIPPING INTO THE LOW TO MID 40S. SOME
ISOLATED LOCATIONS ACROSS FAR INLAND GEORGIA COULD SEE TEMPS DIP
BRIEFLY INTO THE UPPER 30S...BUT FROST POTENTIAL WILL BE MINIMAL
SATURDAY NIGHT. THIS AFTERNOON WARMING TREND WILL CONTINUE INTO
SUNDAY AS WELL WITH HIGH TEMPERATURES CLOSE TO THE MID 70S AWAY
FROM THE BEACHES.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
PRETTY GOOD MODEL AGREEMENT THROUGH MONDAY NIGHT BEFORE THE FORECAST
BECOMES A BIT MORE CHALLENGING AS THE NEXT STORM SYSTEM BEGINS TO
APPROACH FROM THE WEST. HIGH PRESSURE OFFSHORE WILL ALLOW A MILDER
RETURN FLOW TO SET UP AND ALLOW TEMPERATURES TO PUSH INTO THE UPPER
70S THROUGH MID WEEK. COULD SEE A FEW SHOWERS AS EARLY AS TUESDAY
ALTHOUGH WE KEPT THE FORECAST DRY FOR NOW. BETTER RAIN CHANCES COME
THEREAFTER AS A COLD FRONT APPROACHES AND EVENTUALLY PUSHES THROUGH
FROM THE WEST. THE ECMWF IS QUICKER WITH THE FRONTAL PASSAGE
COMPARED TO THE GFS ALTHOUGH IT SHOWS THE FRONT STALLING NEARBY WITH
ANOTHER COLD FRONT ON ITS HEELS. FOR NOW WE WILL MENTION A SLIGHT
CHANCE OF SHOWERS TUESDAY NIGHT THROUGH THURSDAY. EITHER WAY IT
LOOKS LIKE THERE WILL EVENTUALLY BE A DECENT CHANCE OF RAIN AND
POSSIBLY EVEN SOME THUNDER.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VFR THROUGH FRIDAY EVENING. LOW LEVEL WIND SHEAR WILL CONTINUE
UNTIL AFTER DAYBREAK TODAY.
EXTENDED AVIATION OUTLOOK...VFR.
&&
.MARINE...
STRONG COLD AIR ADVECTION WILL CONTINUE OVER THE MARINE AREA
OVERNIGHT. SOLID SMALL CRAFT CONDITIONS WILL CONTINUE ACROSS ALL
NEARSHORE WATERS AND CHARLESTON HARBOR. ACROSS THE OUTER GEORGIA
WATERS...WILL MAINTAIN THE GALE WARNING FOR GUSTS UP TO 35 KNOTS.
GUSTY CONDITIONS WILL CONTINUE INTO EARLY FRIDAY MORNING...BUT
MODELS SHOW WINDS QUICKLY SUBSIDING AS THE PRESSURE GRADIENT WEAKENS
AND HIGH PRESSURE BUILDS IN FROM THE WEST. DUE TO DECREASING
WINDS...SEAS WILL ALSO DIMINISH THOUGH FRIDAY. MUCH QUIETER MARINE
CONDITIONS WILL SET UP THOUGH THE WEEKEND AS HIGH PRESSURE DOMINATES
THE WEATHER. ANOTHER COLD FRONT WILL BEGIN APPROACHING FROM THE WEST BY
MID WEEK AND WINDS/SEAS COULD BUILD AGAIN AHEAD OF THIS FEATURE AS
EARLY AS TUESDAY.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
GAZ087-088-099>101-114>116-118-137-138-140.
SC...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
SCZ040-042>045-047.
LAKE WIND ADVISORY UNTIL 11 AM EST THIS MORNING FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR AMZ330-
350-352-354.
GALE WARNING UNTIL 8 AM EST THIS MORNING FOR AMZ374.
&&Hazardous weather outlook, Nov 10, 4:10 PM EST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 410 PM EST THU NOV 10 2011 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-112115- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER- 410 PM EST THU NOV 10 2011 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ045-112115- INLAND BERKELEY- 410 PM EST THU NOV 10 2011 ...LAKE WIND ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY FOR LAKE MOULTRIE... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-112115- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 410 PM EST THU NOV 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ374-112115- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 410 PM EST THU NOV 10 2011 ...GALE WARNING IN EFFECT UNTIL 8 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-SCZ048>052-112115- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 410 PM EST THU NOV 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:26 AM EST | Freeze Warning | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 29 hr |
Nearby
Frost Advisories in Georgia, 2011Frost Advisories in South Carolina, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.